MathSciNet Relay Station
MathSciNet bibliographic data
MR1464891 34B10 (34B15 47H15 47N20)
Feng, W.; Webb, J. R. L. Solvability of $m$-point boundary value problems with nonlinear growth. J. Math. Anal. Appl. 212 (1997), no. 2, 467–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement